A bi-Hamiltonian theory for stationary KdV flows and their separability

G. Falqui, F. Magri, M. Pedroni, J. P. Zubelli

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


We present a fairly new and comprehensive approach to the study of stationary flows of the Korteweg-de Vries hierarchy. They are obtained by means of a double restriction process from a dynamical system in an infinite number of variables. This process naturally provides us with a Lax representation of the flows, which is used to find their bi-Hamiltonian formulation. Then we prove the separability of these flows making use of their bi-Hamiltonian structure, and we show that the variables of separation are supplied by the Poisson pair.

Original languageBritish English
Pages (from-to)33-52
Number of pages20
JournalRegular and Chaotic Dynamics
Issue number1
StatePublished - 2000


Dive into the research topics of 'A bi-Hamiltonian theory for stationary KdV flows and their separability'. Together they form a unique fingerprint.

Cite this